| Catalog Number |
30123605 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that after inserting the liner implant, it came loose from the shell during the trial reduction.After repeatedly tapping it, it was reinserted.No patient harm or impact reported.Due diligence is in progress for this complaint; to date no additional information or product has been received.
Additional Manufacturer Narrative
(b)(4).H10: ig7 pps ltd acet shell 52e.Item: 110042199.Lot: 67416570.G2: foreign, (b)(6).The customer indicated that the product was implanted; therefore, it will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.